... make a d
I just started this medication myself and I wonder the same thing. I've read that it can affect your blood sugar and possibly your cholesterol. So I'm speculating it may affect how your body handles sugars and cholesterol, which good make weight gain easier. I hope to continue exercising to offset as much gain as possible, but I need the medicine to start working first. Good luck to you!
I was on Rexult 4MG for about 3 months I had very bad shaking/ tremors felt I was gaining weight on it or was bloated. My Dr. is trying me on a new medicine that just came out so far I am not having those side effects but, I don't know if he will keep me on the new med or not. I see him on Friday we'll see. I do know from being on so many different meds none are perfect they all have something associated with them. I would like to hear from others.
- Rexulti Information for Consumers
- Rexulti Information for Healthcare Professionals (includes dosage details)
- Side Effects of Rexulti (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Trilafon - this is a good med for me however I cannot escape the weight gain and increased appetite?
Posted 9 Mar 2013 • 1 answer
Posted 16 May 2014 • 11 answers
Posted 30 Dec 2015 • 0 answers
Posted 29 Jul 2016 • 2 answers
Posted 19 Nov 2016 • 2 answers